- Can vitamin b12 cause stomach problems?
- Which vitamins cause diarrhea?
- What medications should not be taken with b12?
- What cures diarrhea fast?
- How soon does vitamin b12 start working?
- Does Too Much Vitamin B cause diarrhea?
- What happens if your b12 is too high?
- What can I eat to harden my stool?
- Can magnesium cause loose stools?
- Why does b12 make me tired?
- Can vitamin b12 cause heart palpitations?
Can vitamin b12 cause stomach problems?
Other symptoms of vitamin B12 deficiency involve the digestive tract.
These symptoms include nausea (feeling sick to your stomach) and vomiting, heartburn, abdominal bloating and gas, constipation or diarrhea, loss of appetite, and weight loss..
Which vitamins cause diarrhea?
Some vitamins and minerals can cause loose stools or diarrhea, including magnesium and vitamin C. Other supplements, such as calcium and iron, can cause constipation. People should speak with a doctor before starting or stopping a vitamin or mineral supplement.
What medications should not be taken with b12?
Certain medications can decrease the absorption of vitamin B12, including: colchicine, metformin, extended-release potassium products, antibiotics (such as gentamicin, neomycin, tobramycin), anti-seizure medications (such as phenobarbital, phenytoin, primidone), medications to treat heartburn (such as H2 blockers …
What cures diarrhea fast?
A diet known as BRAT may also quickly relieve diarrhea. BRAT stands for bananas, rice, applesauce, and toast. This diet is effective due to the bland nature of these foods, and the fact that they’re starchy, low-fiber foods. These foods have a binding effect in the digestive tract to make stools bulkier.
How soon does vitamin b12 start working?
A response usually is seen within 48 to 72 hours, with brisk production of new red blood cells. Once B12 reserves reach normal levels, injections of vitamin B12 will be needed every one to three months to prevent symptoms from returning.
Does Too Much Vitamin B cause diarrhea?
When a higher dose of vitamin B is taken, people may suffer from indigestion, nausea or mild diarrhea. People with a prior history of gastrointestinal problems and aged individuals are more likely to suffer from intense stomach cramps and severe diarrhea after taking high doses of vitamin B.
What happens if your b12 is too high?
However, supplementing with excessively high levels of B12 has been linked to some negative side effects. Several studies have shown that megadoses of the vitamin can lead to outbreaks of acne and rosacea, a skin condition that causes redness and pus-filled bumps on the face.
What can I eat to harden my stool?
Bananas, rice, applesauce, and toast These bland foods are low-fiber, which will help firm your stool and calm your stomach.
Can magnesium cause loose stools?
Too much magnesium from foods isn’t a concern for healthy adults. However, the same can’t be said for supplements. High doses of magnesium from supplements or medications can cause nausea, abdominal cramping and diarrhea.
Why does b12 make me tired?
Summary: When you are deficient in B12, your body isn’t able to produce enough red blood cells to effectively transport oxygen throughout your body. This can make you feel tired and weak.
Can vitamin b12 cause heart palpitations?
If you have vitamin B12 deficiency, you could become anemic. A mild deficiency may cause no symptoms, but if untreated, it may lead to symptoms such as: Weakness, tiredness, or lightheadedness. Heart palpitations and shortness of breath.